# SDR AALA202207116262

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 62,944 hours, 33,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND AFT PASSENGER DOOR EMERGENCY OPERATION CYLINDER NOT HOLDING PRESSURE. REPLACED PERCUSSION MECHANISM DIAPHRAGM PER AMM 52-10-00.
